# SDR ZZDA2010632

- Difficulty date: December 18, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- System (JASC): 3350 · Emergency Lighting
- Part: Fixture
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE EMERGENCY EVAC LIGHT INOP.  REMOVED AND REPLACED BULB AT EVAC LIGHT FIXTURES.  RT FUSELAGE OPS CHECK GOOD.
